# SDR PCSA10070501

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N804AJ
- Make and model: Boeing 727-2D3
- Aircraft serial: 21021
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 0741 DEPARTED MIA & CLIMBED TO CRUISE, CREW REPORTED WEATHER RADAR FLASHED BRIGHT ON THE INDICATOR THEN WENT INOPERATIVE.  AIRCRAFT RETURNED BACK TO MIA WITH NO FURTHER INCIDENT & LANDED.  MAINTENANCE CHECKED ALL WX RADAR WIRING, ALL WIRING FOUND GOOD, THE WEATHER RADAR RECEIVER TRANSMITTER WAS REMOVED AND REPLACED IAW BOEING 727 MM CH 34-41-00 AND THE WEATHER RADAR INDICATOR WAS REMOVED & REPLACED IAW BOEING 727 MM CH 34-41-01.  THE WEATHER RADAR SYSTEM WAS FUNCTIONALLY TESTED IAW BOEING 727 MM CH 34-41-0 AND FUNCTIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED BACK TO SERVICE.
